Alert archive / Wisconsin / Gale Watches in 2018

Gale Watch 13, NWS Milwaukee, WI

November 8, 2018

NWS Milwaukee, WI issued this gale watch at Nov 8, 2018, 2:57 AM CST. It took effect at Nov 9, 2018, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 8, 2018, 2:57 AM CST (08:57 UTC)
In effect from
Nov 9, 2018, 6:00 PM CST
Expired
Nov 8, 2018, 9:13 PM CST
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted.

541 
WHUS73 KMKX 080857
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
257 AM CST Thu Nov 8 2018

...Westerly Gales Likely Friday Night...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-081700-
/O.NEW.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
257 AM CST Thu Nov 8 2018

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Watch...which is in effect from Friday evening through
Saturday morning. 

* WINDS: West gale force winds to 35 knots developing Friday
  evening, then becoming northwest gales to 40 kt Friday night
  into Saturday morning, then diminishing to 30 kt by late
  Saturday morning. 

* WAVES: Waves 7 to 11 ft occasionally to 15 ft Friday evening
  building to 12 to 16 ft occasionally to 21 ft early Saturday
  morning, then subsiding to 7 to 10 ft occasionally to 13 ft
  Saturday afternoon. Waves highest over the east half of Lake
  Michigan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
MRC

www.weather.gov/mkx
3 follow-up statements
518 
WHUS73 KMKX 081524
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
924 AM CST Thu Nov 8 2018

...Westerly Gales Likely Friday Night...

.Strengthening low pressure over the Great Lakes on Friday and
Friday night will result in strong west to northwest winds, likely
reaching Gale Force levels Friday night, possibly into early
Saturday. A few northwest gusts will approach Storm Force over the
north part of Lake Michigan. 

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-082330-
/O.CON.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
924 AM CST Thu Nov 8 2018

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

* WINDS: West gale force winds to 35 knots developing Friday
  evening, then becoming northwest gales to 45 kt Friday night 
  into Saturday morning, then diminishing to 30 kt by late 
  Saturday morning. 

* WAVES: Waves 7 to 11 ft occasionally to 15 ft Friday evening 
  building to 12 to 16 ft occasionally to 21 ft early Saturday 
  morning, then subsiding to 7 to 10 ft occasionally to 13 ft 
  Saturday afternoon. Waves highest over the east half of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
www.weather.gov/mkx

MBK
556 
WHUS73 KMKX 082102
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
302 PM CST Thu Nov 8 2018

...Westerly Gales Likely Friday Night...

.Strengthening low pressure over the Great Lakes on Friday and
Friday night will result in strong west to northwest winds,
likely reaching Gale Force levels Friday night, possibly into
early Saturday. A few northwest gusts will approach Storm Force
over the north part of Lake Michigan.

LMZ643>646-090515-
/O.EXB.KMKX.GL.A.0013.181110T0000Z-181110T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
302 PM CST Thu Nov 8 2018

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Watch...which is in effect from Friday evening through
Saturday morning. 

* WINDS: West gale force winds to 35 knots developing Friday
  evening, then becoming northwest gales to 40 kt Friday night 
  into Saturday morning, then diminishing to 30 kt by late 
  Saturday morning. 

* WAVES: Waves 3 to 5 feet, highest waves toward the open waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-090515-
/O.CON.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
302 PM CST Thu Nov 8 2018

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

* WINDS: West gale force winds to 35 knots developing Friday 
  evening, then becoming northwest gales to 45 kt Friday night 
  into Saturday morning, then diminishing to 30 kt by late 
  Saturday morning. 

* WAVES: Waves 7 to 11 ft occasionally to 15 ft Friday evening
  building to 12 to 16 ft occasionally to 23 ft early Saturday 
  morning, then subsiding to 7 to 10 ft occasionally to 13 ft 
  Saturday afternoon. Waves highest over the east half of Lake 
  Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
www.weather.gov/mkx

MBK
374 
WHUS73 KMKX 090313
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
913 PM CST Thu Nov 8 2018

...WEST TO NORTHWEST GALES LIKELY FRIDAY EVENING AND OVERNIGHT...

LMZ643>646-091115-
/O.NEW.KMKX.SC.Y.0089.181109T1800Z-181110T0000Z/
/O.UPG.KMKX.GL.A.0013.181110T0000Z-181110T1500Z/
/O.NEW.KMKX.GL.W.0020.181110T0000Z-181110T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
913 PM CST Thu Nov 8 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST FRIDAY...
...GALE WARNING IN EFFECT FROM 6 PM FRIDAY TO 9 AM CST SATURDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 6 PM Friday to 9 AM CST
Saturday. A Small Craft Advisory has also been issued. This Small
Craft Advisory is in effect from noon to 6 PM CST Friday. The
Gale Watch is no longer in effect. 

* WINDS: West to northwest winds will gust to 25 to 30 knots
  Friday afternoon. Westerly gale force winds to 35 knots will
  develop Friday evening, then become northwest gales to 40 kt
  Friday night into Saturday morning, diminishing to 30 kt by 
  late Saturday morning. 

* WAVES: Waves 3 to 5 feet, highest waves toward the open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-091115-
/O.UPG.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/
/O.NEW.KMKX.GL.W.0020.181110T0000Z-181110T1500Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
913 PM CST Thu Nov 8 2018

...GALE WARNING IN EFFECT FROM 6 PM FRIDAY TO 9 AM CST SATURDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 6 PM Friday to 9 AM CST
Saturday. The Gale Watch is no longer in effect. 

* WINDS: West gale force winds to 35 knots developing Friday 
  evening, then becoming northwest gales to 45 kt Friday night 
  into Saturday morning, then diminishing to 30 kt by late 
  Saturday morning. 

* WAVES: Building to 7 to 10 ft occasionally to 13 ft by early
  Friday evening, then building to 14 to 18 ft occasionally to 23
  ft by late Friday night. Waves 14 to 18 ft occasionally to 23 ft
  subsiding to 7 to 10 ft occasionally to 13 ft on Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-091115-
/O.UPG.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/
/O.NEW.KMKX.GL.W.0020.181110T0300Z-181110T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
913 PM CST Thu Nov 8 2018

...GALE WARNING IN EFFECT FROM 9 PM FRIDAY TO 9 AM CST SATURDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 9 PM Friday to 9 AM CST
Saturday. The Gale Watch is no longer in effect. 

* WINDS: West gale force winds to 35 knots developing by late 
  Friday evening, then becoming northwest gales to 45 kt Friday 
  night into Saturday morning, then diminishing to 30 kt by late 
  Saturday morning. 

* WAVES: Waves building to 5 to 8 ft occasionally to 10 ft by
  early Friday evening, then building to 12 to 16 ft occasionally
  to 21 ft by late Friday night. Waves 12 to 16 ft occasionally to
  21 ft subsiding to 5 to 8 ft occasionally to 10 ft on Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
DDV

www.weather.gov/mkx

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Nov 7, 11:45 PM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Nov 7, 11:45 PM CST, 3 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1145 PM CST Wed Nov 7 2018

.UPDATE...

Continued to trend the cloud cover and temperatures up for the
rest of the night, as the stubborn cloud deck hasn't given way to
any clearing quite yet.

&&

.AVIATION(06Z TAFS)...

The main concern through tonight remains how long the current
MVFR cloud deck hangs on. Based on latest observations and short
term models, have delayed the clearing until even later tonight.
Still think it's possible that we may not see conditions improve
until the morning hours.

Once VFR conditions return, it looks quiet into Thursday evening.
Still expecting light snow to move in mainly after midnight
Thursday night, with some minor accumulations possible through
mid-Friday morning. Lower ceilings and visibilities are likely to
arrive with the snowfall.

&&

.PREV DISCUSSION... (Issued 936 PM CST Wed Nov 7 2018)

UPDATE...

Delayed the clearing even longer given latest satellite and model
trends. Also had to bump the low temps up a bit as expected. May
need to adjust the temps up some more if these clouds don't budge
by morning.

MARINE...

Winds have come down enough this evening to allow the Small Craft
Advisory to expire. Winds will continue to diminish overnight into
Thursday as high pressure builds in to the area.

Gusty northwest winds will return later Friday into early Saturday
between strengthening low pressure to the northeast and high
pressure approaching from the west. Wind gusts may reach gale
force for a time.

PREV DISCUSSION... (Issued 544 PM CST Wed Nov 7 2018)

UPDATE...

Held onto cloudy conditions later into tonight based on current
satellite imagery and the latest HRRR model run. Models are still
overall showing eventual clearing, but will continue to monitor
and delay the clearing even later if need be. If it does look like
the clouds will hang on toward morning, then low temperatures will
probably have to be bumped up a few degrees.

AVIATION(00Z TAFS)...

The main concern through tonight will be how long the current MVFR
cloud deck hangs on. Based on latest observations and short term
models, have delayed the clearing until later tonight. May not see
conditions improve until the morning hours if the latest HRRR
model verifies.

Once VFR conditions return, it looks quiet into Thursday evening.
Still expecting light snow to move in mainly after midnight
Thursday night, with some minor accumulations possible through
mid-Friday morning. Lower ceilings and visibilities are likely to
arrive with the snowfall.

PREV DISCUSSION... (Issued 205 PM CST Wed Nov 7 2018)

DISCUSSION...

Tonight and Thursday...Forecast confidence is high.

High pressure builds into the area from the Northern Plains. We
should see this pesky stratus cloud deck eventually erode and lift
to the north tonight with at least some sunshine expected on
Thursday. The clearing should allow temps to fall into the mid 20s
most places tonight, only recovering into the mid and upper 30s
on Thursday...despite the sunshine.

Thursday night and Friday...Forecast confidence is high.

A potent mid level short wave will dig into the western periphery
of a larger closed circulation over Saskatchewan, Canada later
tonight. That short wave will carve a deepening trough into the
northern plains and will eventually phase with another short wave
pushing across the Central Plains. This phasing occurs over our
region during this period. The main surface cyclogenesis response
is over the Ohio Valley, but there's a rather decent inverted
trough that will stretch back to the northwest of that surface
low, across Lake Michigan and possibly into parts of eastern
Wisconsin into Friday. The moisture surge into the area will be
modest and not likely as robust as what the NAM is kicking out.
The main mid level trough axis will be pushing east by Friday
afternoon, likely bringing an end to the snow during the day. Our
expected snow amounts remain unchanged. A potential for 1 to 2
inches across the far east, around an inch toward Madison. We'll
have to watch for another secondary trough pushing south across
the area in the afternoon and evening, potentially prolonging some
light snow. But, right now that doesn't appear to be a big threat.

Saturday through Monday...Forecast confidence is medium.

For now, it looks like high pressure should dominate and keep us
dry, but continued cold at least for the weekend. There is
another mid level trough that drops into the area on Monday, but
there are timing issues. Confidence isn't very high on any
placement or amounts of precipitation for Monday. Right now,
anything that moves through will be very light.

Tuesday and Wednesday...Forecast confidence is medium.

Looks dry with high pressure, but continued cold for the time of
year.

AVIATION(21Z TAFS)...

We're still looking at the MVFR CIGS to gradually lift to VFR
levels this evening, followed by the stratus deck scattering
out...mostly likely after midnight. We should then remain VFR
into Thursday evening. Low pressure will approach from the south
late Thursday night into Friday. This system could bring 1 to 2
inches of snow to far southeast Wisconsin, with around an inch
possible out toward Madison. This would mainly be between midnight
and noon on Friday.

MARINE...

A small craft advisory for brisk westerly winds will continue
through 9 pm this evening. Winds become light for Thursday as high
pressure briefly builds in. Low pressure tracking to the south of
Lake Michigan on Friday, will bring increasing north then
northwest winds Friday, becoming quite strong out of the west
Friday night into Saturday as the low pressure deepens over the
northeast Great Lakes while high pressure builds in from the west.
Much lighter winds return for the weekend.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...DDV
Tonight/Thursday and Aviation/Marine...Davis
Thursday Night through Wednesday...Davis
Hazardous weather outlook, Nov 7, 9:40 PM CST, 5 hours 17 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Milwaukee/Sullivan WI
940 PM CST Wed Nov 7 2018

WIZ046-047-051-052-056>060-062>072-082130-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
940 PM CST Wed Nov 7 2018

This Hazardous Weather Outlook is for portions of
east central Wisconsin, south central Wisconsin and
southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

One to 2 inches of snow are possible across portions of southeast
Wisconsin later Thursday night into Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-082130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
940 PM CST Wed Nov 7 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Wind gusts will likely reach advisory levels again Friday afternoon
into Saturday morning and again on Tuesday. Gusts may approach gale
force for a time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-082130-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
940 PM CST Wed Nov 7 2018

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Northwest winds may gust to gale force levels for a time Friday
night into early Saturday

DDV

www.weather.gov/mkx

Nearby

Gale Watches in Wisconsin, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.